JournalscmhVol. 89, No. 1pp. 1–32

Ricci flow on three-dimensional manifolds with symmetry

  • John Lott

    University of California, Berkeley, USA
  • Natasa Sesum

    Rutgers University, Piscataway, USA
Ricci flow on three-dimensional manifolds with symmetry cover
Download PDF

Abstract

We describe the Ricci flow on two classes of compact three-dimensional manifolds: 1. Warped products with a circle fiber over a two-dimensional base. 2. Manifolds with a free local isometric T2T^2-action.

Cite this article

John Lott, Natasa Sesum, Ricci flow on three-dimensional manifolds with symmetry. Comment. Math. Helv. 89 (2014), no. 1, pp. 1–32

DOI 10.4171/CMH/311